# SDR CALA2014101392398

- Difficulty date: October 8, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 40,442 hours, 17,593 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR & SDR.  R2 DOOR SILL HAS CORROSION UNDER GIRT BAR PLATE BETWEEN FRAME 66 & 68.  REMOVED CORROSION FROM DOOR SILL & FOUND MATERIAL LOSS TO BE OUT OF LIMITS IAW SRM 53-41-14 FIG 101.  R & R R2 DOOR SILL WITH NEW SILL IAW SRM 51-42-11.  NO REQUIREMENT FOR SRI INSPECTIONS.
